# SDR QXEA2016092600607

- Difficulty date: September 3, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-15 REPAIR -01 AND 51-42-5 REPAIR -01.
